# SDR REXA2013082601612

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 24,938 hours, 22,272 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 CONTINUES TO DISENGAGE.  IT WOULD ENGAGE FOR A MINUTE AND THEN DISENGAGE AGAIN.  HAPPENED THREE TIMES ON TAXI OUT.  PERFORMED FCC DIAGNOSTICS TEST ON LINEAR ACTUAUTOR FOR YAW DAMPER IAW AMM 22-22-01.  NO DEFECTS NOTED.
